# SDR IPXA10560011

- Difficulty date: May 15, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- Aircraft time: 25,813 hours, 13,198 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Gouged
- Location: Bs 1681.8 S5r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4 GOUGE IN STRINGER CLIP STA 1681.8, S-5R, FABRACATED AND REPLACED STRINGER CLIP STA 1681.8, S-5R IAW SRM 51-40-02-0G.
